# SDR SWAA2022030134291

- Difficulty date: January 22, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29531
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E BULB SEAL RETAINER ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LT WING T/E BULB SEAL RETAINER ABOVE #1 PYLON AFT TIP P/N 115A2953-1 IAW. SRM 51-40-02 AND - AIPC 57-50-00-25 88920U 04FEB19
